Vectors bundles with theta divisors I-bundles on castelnuovo curves

Kirti N Joshi, V. B. Mehta

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this paper we show that semistable vector bundles on a Castelnuovo curve of genus g ≥ 2 have theta divisors. As a corollary, we deduce that semistable vector bundles on a smooth, general curve of genus g ≥ 2 which extend to semistable vector bundles on any flat Castelnuovo degeneration of the general curve admit a theta divisor.

Original languageEnglish (US)
Pages (from-to)574-584
Number of pages11
JournalArchiv der Mathematik
Volume92
Issue number6
DOIs
Publication statusPublished - Jun 2009

    Fingerprint

Keywords

  • Nodal curves
  • Semistable vector bundles
  • Theta divisors
  • Vector bundles

ASJC Scopus subject areas

  • Mathematics(all)

Cite this